# SDR CALA2023031700770

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 44,260 hours, 26,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: D5347945220000
- Condition: Corroded
- Location: L/H Fr64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT L/H FR64 BETWEEN STRINGERS 43L-44 HAS CORROSION ON SKIN DOUBLER (A3NB-53-4-6179). GENERATED BY V919150 AT HAECO LC Q PER NR 9298610 (20610). 5341-01376. WORK ACCOMPLISHED BY LCQ EMP V932428. ACCOMPLISH PER PART 2 OF LATEST REVISION OF EC/RA 5341-01376 ON OR BEFORE INITIAL INSPECTION AT AFT FUSELAGE FR64 STR43-44L BUTTSTRAP AREA THE AIRCRAFT REACHES 97,000 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISHED INTERIM REPAIR OF AFT CARGO PIT L/H FR64 BETWEEN STRINGERS 43L-44 AS PER HAECO REO-L24322 REV IR AND ECRA ADD EMP:V932428 OK TO DIP PER EC/RA 5341-01376 ON OR BEFORE AIRCRAFT REACHES TOMC-APPROVAL FROM SC1ELBYC COMMENT 97,000 FC RII COMPLIED WITH BY HAECO LCQ LC-119 TOMC APPROVED;QC APPROVED RECORDS UPDATE TOMKC APPROVED;QC APPROVED T/A: ON OR BEFORE A/C REACHES 97,000 TAFC.....AZ/U370830
